# SDR SIMA20240624001

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 23,748 hours, 15,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PHOTLUMINESCENT LIGHT STRIP AT FWD COAT CLOSET INOP. RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP AT FWD COAT CLOSET IAW AMM 35-50-21.
